| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone that the insulin pump had motor error alarm.Customer¿s blood glucose was unknown at the time of incident.Insulin pump had no delivery alarm.Customer stated that the insulin was squirting out during priming.Customer stated that the insulin pump screen was scratched up and cloudy.Customer stated that the act button was hard to press.Customer stated that the rewind was slower.The insulin pump will not be returned for analysis.